# SDR AALA201901229023

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 6,821 hours, 2,598 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FINAL, THE FWD LAVATORY SMOKE LIGHT ILLUMINATED ON ECAM.  ACCOMPLISHED A LAVATORY SMOKE SYSTEM RESET,  OPS CHECKED GOOD.  TEST PASSED.  NO FAULTS DETECTED.  NO ECAM MESSAGES IAW AMM 26-17-00.
